Skip to main content

Duality For Logic On Words

Searching for OpenAIRE data...

Publications

Pro-Aperiodic Monoids via Saturated Models

Author(s): Samuel J. v. Gool and Benjamin Steinberg
Published in: 34th Symposium on Theoretical Aspects of Computer Science (STACS 2017), 2017, Page(s) 39:1--39:14, ISBN 978-3-95977-028-6
Publisher: Schloss Dagstuhl--Leibniz-Zentrum fuer Informatik
DOI: 10.4230/LIPIcs.STACS.2017.39

Monadic second order logic as the model companion of temporal logic

Author(s): Silvio Ghilardi and Samuel J. v. Gool
Published in: Proceedings of the Thirty first Annual IEEE Symposium on Logic in Computer Science (LICS 2016), 2016, Page(s) 417--426
Publisher: IEEE Computer Society Press

Uniform interpolation and compact congruences

Author(s): Samuel J. van Gool, George Metcalfe, Constantine Tsinakis
Published in: Annals of Pure and Applied Logic, 168/10, 2017, Page(s) 1927-1948, ISSN 0168-0072
Publisher: Elsevier BV
DOI: 10.1016/j.apal.2017.05.001

A MODEL-THEORETIC CHARACTERIZATION OF MONADIC SECOND ORDER LOGIC ON INFINITE WORDS

Author(s): SILVIO GHILARDI, SAMUEL J. VAN GOOL
Published in: The Journal of Symbolic Logic, 82/01, 2017, Page(s) 62-76, ISSN 0022-4812
Publisher: Association for Symbolic Logic
DOI: 10.1017/jsl.2016.70

Sheaves and duality

Author(s): Mai Gehrke, Samuel J. v. Gool
Published in: Journal of Pure and Applied Algebra, 2017, ISSN 0022-4049
Publisher: Elsevier BV
DOI: 10.1016/j.jpaa.2017.09.004

An open mapping theorem for finitely copresented Esakia spaces

Author(s): Samuel J. v. Gool, Luca Reggio
Published in: Topology and its Applications, 240, 2018, Page(s) 69-77, ISSN 0166-8641
Publisher: Elsevier BV
DOI: 10.1016/j.topol.2018.03.006

Merge Decompositions, Two-sided Krohn–Rhodes, and Aperiodic Pointlikes

Author(s): Samuel J. van Gool, Benjamin Steinberg
Published in: Canadian Mathematical Bulletin, 2019, Page(s) 1-10, ISSN 0008-4395
Publisher: Canadian Mathematical Society
DOI: 10.4153/cmb-2018-014-8